User Tools

Site Tools


Sidebar

Eventsupport

Sponsors

Interested in supporting an Open Source Camp? Get in touch: unfuck[at]unfuck[dot]eu

Predecessors

$RANDOM

archive:2008:timeline
Uhrzeit Dauer Event Speaker
Freitag, 20. Juni
16:00 10min Welcoming Speech Sven Gregori, Henning Henkel, Stefan Krist
16:20 30min Paul Erdös oder wie ich lernte Punkte zu lieben Lothar Piepmeyer
17:05 65min (High Performance) Cluster Computing Holger Gantikow
18:25 45min Probleme mit n-Damen? - Eine unkonventionelle Lösung Bernhard Hollunder
skipped 95 Minutes
21:00 45min OpenCA Azidburn
22:00 30min mplayer hacks krist, Sven Gregori
22:45 20min bash features krist
23:20 30min Fun with Libraries Sven Gregori
00:05 50min Fuzzing MKV21, solid
01:10 15min Shell Scripts krist
01:40 45min PowerPoint Karaoke krist
Samstag, 21. Juni
11:00 45min vim krist
12:00 45min SmartCard Technologies I Florian Hess
13:00 60min Mittag
14:00 45min Mittagspause ALLE!!!!
15:00 45min Internet Relay Chat Sven Gregori
16:00 20min Mobile Devices Lukas Kallies
16:35 30min OpenStreetMap Harald König, Michael Tomschitz
17:20 35min shibboleth krist
18:10 45min ns-3-nsc Florian Westphal
19:10 30min Asterisk Phil Sutter
skipped 155 Minutes
22:30 15min writing Shellcode Sven Gregori
23:00 30min killing the myth MiKe
23:45 45min Geschichtliches zu TCP/IP Florian Westphal
00:45 10min applied_fuzzing Daniel Leese
Sonntag, 22. Juni
skipped 60 Minutes
FIXME
:!: :!: :!: Tele Akademie
:!: 15min Drei Kurze im Schnelldurchlauf Phil Sutter
13:00 60min Mittag
:!: 30min OpenCV Frank Grimm
:!: 75min (High Performance) Cluster Computing Holger Gantikow
14:30 30min SSH Bernd Wernerus
:!: 15min SYNde krist
15:15 15min Plan 9 Sven Gregori
15:45 Official End - Farewell Speech Sven Gregori, Henning Henkel, Stefan Krist
archive/2008/timeline.txt · Last modified: 2008/07/10 15:02 by 81.169.172.13